# SDR ABXA9800625

- Difficulty date: July 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N966AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47510
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp
- Condition: Cracked
- Location: Bs 636
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CUSP WEB CRACKED AT FS STATION 636 RIGHT RBL 54, LONGERON 18.  REPLACED CUSP WEB IAW DC9 SRM 51-30-1 AND 51-30-2.
